• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

dreams on quetiapine

T

typicallypop

Member
Joined
Sep 13, 2009
Messages
17
hi guys is this a normal (whatever that is?!) side effect of quetiapine? I was initially diagnosed with cyclothymia and then bout 2 weeks ago was diagnosed with bipolar 1. so my quetiapine dose has been being increased weekly since then. from 100 to 200 and on saturday fron 200 to 300 mg. I've been having really surreal dreams that are so real itstaking me all day to get over them and convince myself they are just dreams and im getting almost scared to go to bed. I've been suffering for about 4 weeks with a very bad depression (none are good tho so silly thing to say eh?!)

I hope you're all managing to keep your heads above water.?
any advice gratefully received. :hug:
 
H

Hoose Lee

Well-known member
Joined
Apr 22, 2009
Messages
47
Location
Northland
hi guys is this a normal (whatever that is?!) side effect of quetiapine? I was initially diagnosed with cyclothymia and then bout 2 weeks ago was diagnosed with bipolar 1. so my quetiapine dose has been being increased weekly since then. from 100 to 200 and on saturday fron 200 to 300 mg. I've been having really surreal dreams that are so real itstaking me all day to get over them and convince myself they are just dreams and im getting almost scared to go to bed. I've been suffering for about 4 weeks with a very bad depression (none are good tho so silly thing to say eh?!)

I hope you're all managing to keep your heads above water.?
any advice gratefully received. :hug:

I'm the same. Been having a lot of vivid, surreal dreams lately. I am also on quetiapine. Until now i hadn't thought the two were linked, you may be right. I wouldn't worry about dreams though, probably just your mind unwinding as you sleep. Are the quetiapine helping otherwise? Though i feel constantly feel medicated, they do help numb the mind. The downside is there is no way i can socialise on them. Too zombied! lol
 
T

typicallypop

Member
Joined
Sep 13, 2009
Messages
17
I find the quetiapine ok. they seem to have lessened the severity of my manics so far but im still on an increase at mo. next increase is on saturday evening. im better now I only take them at night. when I was taking them twice a day I was completely useless for the first 2or e3 hours after taking them!

what dose do you take?
I didmt get the dreams on the lower dose or when I took them twice a day but I have been in the midst of a real bad depression for about a month now so it could be a combination of it all.

its nice to know im not :hug:thonly one. does that make sense.?
 
C

Cameron Vale

Member
Joined
Sep 21, 2009
Messages
17
Location
Bournemouth
Ouetiapine

Hi Typicallypop

Yep! I suffer from the same thing! Only my dose is 500 at night and 100 in the morning!!!!! At first I thought the same thing as you, the dreams are so vivid! I have been taking this drug for quite some time now and have learnt to just brush the dreams a side. Some of the dreams can be quite violent, and some are totally different, just let them go! Sometimes I discuss them with my mother, but even that is getting less now! By the way, are you taking an anti depressant?

Take care

Cameron Vale:)
 
T

typicallypop

Member
Joined
Sep 13, 2009
Messages
17
hi cameron thanks for replying to my post. it im so pleased to know im not the only one :) im not currently on amanti depressant. I was on paroxetine (seroxat) for 6 years but when my psychiatrist started me on quetiapinehe took me off it cos he thought it was doing me more harm than good but I go to
 

Similar threads

A
Replies
22
Views
848
AllanFajardo1
A
B
Replies
2
Views
491
BookwormV
B
B
Replies
3
Views
538
Topcat
T
Top